# SDR SWAA2022012767162

- Difficulty date: June 25, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N568WN
- Make and model: Boeing 737-76N
- Aircraft serial: 32583
- Aircraft time: 49,228 hours, 22,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AC BAY AT STA 663 FAIRING SUPPORT ANGLE BROKEN AT AFT ATTACH FLANGE / REMOVED AND REPLACED BROKEN SUPPORT AND CLIP AT RH AC BAY STA663 IAWSRM51-40-02-0G-0STEP 7A AND DWG#149A7210
